# SDR CALA2023120803587

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 74,764 hours, 32,144 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 8990850004
- Part serial: 3844
- Condition: Inoperative
- Location: Audio
- Part time: 18,295 hours, 8,532 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

CREW REPORTED WATER SPILLED ONTO THE F/O''S SIDE RADIO MNGMNT PANEL AN AUDIO CONTROL PANEL CAUSING ALL 3 VHF COMM RADIO FREQUENCY DISPLAYS TO GO BLANK. C/B''S ON 49VU; G7, G9 121VU; L2, L4, L5, L6, L7, OPENED AND TAG FOR MAINTENANCE PERFORMED TSM 23-13-00-810-862-A RMP DISPLAYS INOP, FOUND MOISTURE AROUND F/O''S RMP AND IT''S CONNECTOR. ALSO FOUND A FEW DROPS OF WATER ON F/O''S AUDIO PANEL. REMOVED CAPT''S AND F/O''S RMP''S PER AMM 23-13-13-000-001. DRIED CONSOLE AREA AND RMP F/O''S RMP NEEDS TO BE INSTALLED, DID NOT TRY REINSTALLING IT, RECOMMEND REPLACING F/O''S RMP PRECAUTIONARY. BREAKERS ARE PULLED SEE UPDATE REPLACED F/O''S RMP PER AMM 23-13-13-400-001-A, OPERATION CHECKED OK. AIRCRAFT EFFECTIVITY E. (1) STATES DEACT STICKER NOT REQUIRED FOR A/C 401-413 DUEL ADF, RMP INSTALLED WAS A ADF BFO PANEL WHICH REQUIRE 2 DEACT STICKERS 1F16827-1 FOR A/C 414-499. PANEL, RADIO MA OFF 31-2314-9-0001 3844 ON 0000 PANEL, RADIO MA OFF 31-2314-9-0001 3844 ON 31-2314-9-0001 0206 CONNECTORS WITH PAPER TOWELS AND NITROGEN AIR. INSTALLED CAPTAINS RMP PER AMM 23-13-13-400-001. CLOSED BREAKERS FOR CAPTAINS RMP, RMP3, VHF1, VHF2, VHF3, DISPLAYS AND OPERATION CAME BACK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1615713 SN OFF 3844 DEACT STICKER P/N 1F16827-1 NIS CLE INSTALLED TEMP DEACT STICKERS ON ADF AND BFO SWITCHES. DUE TO WATER DAMAGE INCURRED ON F/O RMP PERFORMED LAND VERIFY TEST REF MM TASK 22-97-00-710-001-A. TEST OK. AIRCRAFT MAINTAINS FULL AUTOLAND CAPABILITY. NO PLACARD IS INSTALLED
